| Model Number |
7501349 |
| Medical Device Problem Codes |
Degraded (1153); Electrical /Electronic Property Problem (1198); Difficult to Flush (1251)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the flushing pump exhibited faulty pump head assy, its plastic cap worn out and power switch at front flickered.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the following reportable malfunctions were identified during the device evaluation: faulty pump head, its plastic cap worn out and power switch at front flickered.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: faulty pump head.The most probable cause of the complaint is cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.